# SDR FDEA201802220479

- Difficulty date: February 22, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 56,427 hours, 27,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM LIGHT DOES NOT ILLUMINATE WHEN  DOOR SLIDE IS ARMED.  REPLACED THE LAMP IAW MM 33-16-02-2.
